# SDR ASAA2014072408684

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 31,152 hours, 9,185 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"DATALINK FULL" DISPLAYED ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED "ON THE GROUND" PORTION ON THE FMC DISAGREE QRH.  OPS NORMAL.
